I was bleeding for 3 months straight and my obgyn put me on medroxyprogesterone to make it stop. I started it the day before I was predicted to ovulated. I have been off it over a week and was told when I stopped I should spot and then my period should come normally. I have been having unprotected sex and I am 3 days late on my period. I have no clue what is going on. My questions is has anyone taken this and had this problem?
How are you? Delay in your period may be due to hormone changes brought about by discontinuing the medroxyprogesterone. Regular periods may start when the hormone levels go back to normal. Factors such as a the length of prescription, medical history, presence of illness or stress may also be important considerations. However, if there is history of unprotected sexual contact and ovulation is not sure, it is best that you check with a pregnancy test to rule this out. Take care and do keep us posted.
I have been on medroxy for 5 months, I was taking them for 15 days during the month from the 10th to the 25th of the month, the first 2 months went really well, no period, on the third month my period showed up, super heavy, so now I take them everyday, and again the first 2 months went well, no period, this is the third month and I have had my period for 3 weeks now, but for some reason it starts between 2am and 5 am lasts for about 4 hrs and then stops, only to start again the next day at the same time, I will be 44 years old in November, is this a side effect of the medication or a sign of early menopause?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.